Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 61, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 27, 2016, 6:53 PM CDT for Adair County, Putnam County, Sullivan County, Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 6:53 PM CDT (23:53 UTC)
- Expired
- Apr 27, 2016, 7:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, MO, Putnam County, MO, Sullivan County, MO
The radar
The Des Moines radar (KDMX), 157 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
626
WUUS53 KEAX 272353
SVREAX
MOC001-171-211-280045-
/O.NEW.KEAX.SV.W.0061.160427T2353Z-160428T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...
PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN ADAIR COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 745 PM CDT
* AT 653 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF MERCER TO 13 MILES NORTHWEST OF
GREEN CITY TO 10 MILES SOUTHWEST OF UNIONVILLE TO NEAR MILAN...
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MILAN...UNIONVILLE...GREEN CITY...NOVINGER...GREENCASTLE...POLLOCK...
LUCERNE...WORTHINGTON...LIVONIA...POWERSVILLE...LEMONS AND GREEN
CASTLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
MISSOURI.
LAT...LON 4058 9271 4057 9269 4053 9270 4052 9269
4049 9269 4044 9271 4042 9269 4024 9269
4010 9311 4046 9333 4051 9338 4058 9337
4059 9291
TIME...MOT...LOC 2353Z 237DEG 25KT 4052 9333 4038 9315 4037 9314 4019
9304
HAIL...1.00IN
WIND...60MPH
$$
HAWBLITZEL1 follow-up statement
917
WWUS53 KEAX 280015
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT WED APR 27 2016
MOC211-280024-
/O.CAN.KEAX.SV.W.0061.000000T0000Z-160428T0045Z/
SULLIVAN MO-
715 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SULLIVAN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
MISSOURI.
LAT...LON 4057 9270 4056 9272 4056 9270 4049 9269
4044 9271 4042 9269 4024 9269 4021 9284
4028 9286 4038 9286 4039 9291 4058 9306
4059 9291
TIME...MOT...LOC 0014Z 244DEG 27KT 4055 9306 4041 9288 4040 9287 4022
9277
$$
MOC001-171-280045-
/O.CON.KEAX.SV.W.0061.000000T0000Z-160428T0045Z/
PUTNAM MO-ADAIR MO-
715 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN PUTNAM AND NORTHWESTERN ADAIR COUNTIES...
AT 714 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF UNIONVILLE TO 10 MILES NORTH OF
GREEN CITY TO 9 MILES NORTH OF GREENCASTLE TO NEAR NOVINGER...MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NOVINGER...WORTHINGTON AND LIVONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
MISSOURI.
LAT...LON 4057 9270 4056 9272 4056 9270 4049 9269
4044 9271 4042 9269 4024 9269 4021 9284
4028 9286 4038 9286 4039 9291 4058 9306
4059 9291
TIME...MOT...LOC 0014Z 244DEG 27KT 4055 9306 4041 9288 4040 9287 4022
9277
HAIL...1.00IN
WIND...60MPH
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:31 PM CDT, 22 minutes earlier.
Area forecast discussion, Apr 27, 6:31 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 631 PM CDT WED APR 27 2016 .Discussion... Issued at 315 PM CDT WED APR 27 2016 Another evening of active weather looks to be in store for parts of northeast Kansas and northern Missouri tonight as our active pattern looks to continue through the weekend into next week. For the rest of the afternoon and evening hours...our weather will be dominated by a trough swinging northeast across the Central Plains. As the trough lifts across the northwest corner of Missouri the cold air swinging in aloft, and general accent along a front advancing into northwest Missouri, have sparked thunderstorms along the front. Storms moving off the front are heading north-northeast but with the whole trough shifting northeast the front, and associated storms, have already begun to move through northeast Kansas into far northwest Missouri. The storms along this boundary are expected to mostly affect areas along and north of I-35 from Kansas City north to the Iowa border, but there will be a secondary potential for storms farther east late this afternoon and evening as the trough moves a little farther east and helps focus a bit more moisture convergence across a warm front draped across northeast Missouri. Storms moving into northwest Missouri currently are working in an environment with MLCAPE values in the 1000+ J/KG range with Effective Bulk shear gradient of 30 to 40 knots. Add in low LCL height's with the cold core of the trough swinging in aloft, and you have the recipe for low topped severe thunderstorms with hail, wind and isolated tornadoes all possible. That said, the tornado threat itself looks best in north central to far northeast Missouri as you move north of a line from Bethany to Moberly MO where surface winds are backed north of the warm front. Additionally, precipitable weather values continued to run rather high, so any storm that occurs this afternoon or this evening will likely produce torrential rain. Thursday and through the weekend...With the trough moving to our northeast this evening, dragging a cold front across the region, temperatures will be cooler in the days ahead, but given the time of year saying it's going to be cooler is really just saying it's going to be rather nice through the weekend into next week with highs in the 60s to low 70s and lows in the 40s and 50s. However, along with eh cooler temperatures will come some potential for rain and thunderstorms again starting Friday as another trough, currently making landfall across California, will swing across the Central Plains bringing another few days with storm chances. However, today's trough and the cool air it is leaving behind is currently expected to keep the more active or severe thunderstorm activity located in areas well to our south. So, while we expected to get wet this weekend the severe potential is not looking good. And, because it's Spring, there looks to be another potential for storms as we reach Tuesday or Wednesday of next week. Though, the mid-range and ensemble singles for this are looking a bit iffy this far out, so confidence in when and or if precipitation return by the middle of next week is a little low. && .Aviation...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 630 PM CDT WED APR 27 2016 VFR conditions have spread across the KC terminals with MVFR clouds still just hanging on across KSTJ. Storms from earlier today have cleared the terminals and will not return other than a chance of showers at the northern KSTJ terminal which might keep the MVFR clouds in up north. Otherwise, skies will start to clear out sometime Thursday with winds veering to the northwest late in the day. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, Apr 27, 5:09 AM CDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 509 AM CDT WED APR 27 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 509 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF THE REGION THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERAL PERIODS OF THUNDERSTORMS ARE LIKELY FRIDAY THROUGH SUNDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 27, 5:41 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL MAYVIEW 39.05N 93.83W
04/27/2016 E1.00 INCH LAFAYETTE MO TRAINED SPOTTER
&&
JLEIGHTOLocal storm report, Apr 27, 5:57 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL HIGGINSVILLE 39.07N 93.72W
04/27/2016 E1.25 INCH LAFAYETTE MO TRAINED SPOTTER
VEHICLE DAMAGE
&&
LAFLINLocal storm report, Apr 27, 6:05 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL HIGGINSVILLE 39.07N 93.72W
04/27/2016 E2.00 INCH LAFAYETTE MO PUBLIC
ESTIMATED FROM PHOTO ON SOCIAL MEDIA
&&
LAFLINLocal storm report, Apr 27, 6:21 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 1 E WAVERLY 39.21N 93.50W
04/27/2016 E1.00 INCH LAFAYETTE MO CO-OP OBSERVER
&&
LAFLINLocal storm report, Apr 27, 6:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 4 ESE MARCELINE 39.68N 92.88W
04/27/2016 E1.00 INCH CHARITON MO TRAINED SPOTTER
MOSTLY DIME BUT A FEW ISOLATED STONES UP TO QUARTER SIZE
&&
LAFLINLocal storm report, Apr 27, 6:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL MARSHALL 39.12N 93.20W
04/27/2016 E0.75 INCH SALINE MO TRAINED SPOTTER
ESTIMATED 40 TO 50 MPH WINDS
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 63 hr |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Atchison, Holt | 70 hr |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 12 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 9 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 20 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Apr 26, 8:59 PM CDT | Special Weather Statement | EAX | Gentry | 31 min |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 35 min |
| Apr 26, 9:57 PM CDT | River Flood Warning | EAX | Cooper | 37 hr |
| Apr 26, 10:13 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Apr 26, 10:25 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| Apr 26, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Platte, Ray | 46 min |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Johnson | 33 min |
| Apr 26, 10:46 PM CDT | Tornado Warning | EAX | Cass | 18 min |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 6 hr |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Clay, Henry, Jackson, Johnson and 2 more | 24 min |
| Apr 26, 11:33 PM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Apr 27, 12:16 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| Apr 27, 12:17 AM CDT | Special Weather Statement | EAX | Bates | 28 min |
| Apr 27, 12:44 AM CDT | Special Weather Statement | EAX | St. Clair | 46 min |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Apr 27, 3:15 AM CDT | River Flood Warning | EAX | Clay, Ray | 32 hr |
| Apr 27, 4:29 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 40 hr |
| Apr 27, 5:05 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Holt and 2 more | 18 hr |
| Apr 27, 6:27 AM CDT | River Flood Warning | EAX | Ray | 44 hr |
| Apr 27, 7:40 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 3 hr |
| Apr 27, 7:49 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 55 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 60 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 3 days |
| Apr 27, 10:32 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 12 hr |
| Apr 27, 2:08 PM CDT | Special Weather Statement | EAX | Atchison | 37 min |
| Apr 27, 2:10 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 35 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 15 min |
| Apr 27, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 43 min |
| Apr 27, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 29 min |
| Apr 27, 3:19 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 41 min |
| Apr 27, 3:33 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 27 min |
| Apr 27, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton | 40 min |
| Apr 27, 3:38 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 37 min |
| Apr 27, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 30 min |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 39 min |
| Apr 27, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 47 min |
| Apr 27, 4:09 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb, Platte | 36 min |
| Apr 27, 4:10 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry | 35 min |
| Apr 27, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Apr 27, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Clinton, DeKalb, Gentry | 39 min |
| Apr 27, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Ray | 37 min |
| Apr 27, 4:51 PM CDT | Tornado Warning | EAX | Daviess | 24 min |
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 26 min |
| Apr 27, 5:08 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison, Worth | 52 min |
| Apr 27, 5:12 PM CDT | Tornado Warning | EAX | Daviess | 33 min |
| Apr 27, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more | 46 min |
| Apr 27, 5:38 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 22 min |
| Apr 27, 5:52 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Linn, Mercer, Putnam, Sullivan | 38 min |
| Apr 27, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Livingston, Saline | 52 min |
| Apr 27, 5:57 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 48 min |
| Apr 27, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 24 min |
| Apr 27, 6:43 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.